# SDR USAA960738

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 15,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURNIG Q-1 CHECK, FOUND TWO 3 INCH CRACKS IN ADDITION TWO NESTED ANGLES CRACKED .75 AFT CENTER PRESSURE BULKHEAD, CRACKS FOUND SUBJECT ANGLE ONE AT STRINGER NR 11 LHS AND ONE AT STRINGER NR 62RHS.  INSTALLED DOUBLER REPAIR PER USAIR EA NR 33790.  (M)
